# SDR DHL2005802542

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rudder Tab
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB HINGE SUPPORT BRACKET CRACKED. REMOVED RUDDER TAB IAW MM 27-21-2 PG. 201. REMOVED CRACKED BRACKET IAW SRM 51-1-21. FABRICATED BRACKET IAW JC EA55100013-001-D, DWG DOUGLAS 4701452 AND BOEING COMPANY MSG 1-109638692-2. PERFORMED NDT INSP IAW DC8 NDT SPM PART 08-00-02/07. CLEANED AND PRIMED AREA AND BRACKET IAW SRM 51-1-8B. INSTALLED NEW BRACKET IAW SRM 51-1-21. REINSTALLED RUDDER TAB IAW MM 27-21-2 PG. 202-203. REFER TO NR 030703 FOR OPS CHECK.
